# SDR HALA2018082600403

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 60,166 hours, 11,198 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF RUDDER RATIO EICAS MESSAGE DISPLAYED WITH RUDDER RATIO DISCRETE LIGHT ILLUMINATED. PERFORMED FIM TASK 27-09 FAULT TREE 814. NO FAULTS NOTED. RUDDER OPS NORMAL. OK FOR SVC.
